# SDR LR7A2009070100076

- Difficulty date: June 26, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,069 hours, 26,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Bent
- Location: Bs 792-803
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING OF THE CARGO BAY, 3 FORE & AFT HORIZONTAL TUBULAR STIFFENERS AND 5 VERTICAL STIFFENERS WERE DAMAGED IN THE AREA OF FS 792-803, WL 249, RBL 0.0-38.  REPAIRED BY REPLACING ALL DAMAGED STIFFENERS IAW SMP583 CHAPTER 51-10 PARAGRAPH G.
